# SDR YENA2024091701278

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 3,026 hours, 459 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: No Discrepancy
- Location: Zone
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#73, JFK-EDI. (ETOPS) 'COND TRIM AIR SYS FAULT TRIM AIR HI PRESSURE ASSOCIATED CLASS II AIR BLEED MSG ( HOT AIR PRESS REGULATING VLV - (N703 AND UP) CLOSED POSITION ); PERFORMED OPS TEST OF COCKPIT CABIN TEMP CONTROL WITH CIDS  IAW AMM 21-63-00-710-004. OPS TEST OK. THIS CLEARS MDDR
